본문 바로가기
KERD
논문KCI 등재

Controllability for nonlinear variational evolution inequalities

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper we investigate the approximate controllability for the following nonlinear functional differential control problem:x ′(t) + Ax(t) +а ϕ(x(t)) ∋ f(t, x(t)) + h(t)which is governed by the variational inequality problem with nonlinear terms.

Abstract

In this paper we investigate the approximate controllability for the following nonlinear functional differential control problem:x ′(t) + Ax(t) +а ϕ(x(t)) ∋ f(t, x(t)) + h(t)which is governed by the variational inequality problem with nonlinear terms.

참고문헌 (11)

  1. J. P. Aubin, "Un theoreme de compasite", C. R. Acad. Sci, 256, pp.5042~5044 (1963)
  2. V. Barbu, "Nonlinear Semigroups and Differential Equations in Banach space" (1976), Nordhoff Leiden
  3. V. Barbu, "Analysis and Control of Nonlinear In nite Dimensional Systems" (1993), Academic Press Limited
  4. G. Di Blasio, "L2regularity for parabolic partial integro- differential equations with delay in the highest-order derivatives", J. Math. Anal. Appl, 102(1), pp.38~57 (1984)
  5. P. L. Butzer, "Semi-Groups of Operators and Approximation" (1967), Springer- verlag
  6. J. M. Jeong, "Approximate controllability for semilinear retarded functional differential equations", J. Dynam. Control Systems, 5(3), pp.329~346 (1999)
  7. J. M. Jeong, "Approximate controllability for semilinear retarded systems", J. Math. Anal. Appl, 321(2), pp.961~975 (2006)
  8. J. L. Lions, "Problema aux limites non homogenes et applications, vol.3" (1968), Dunod
  9. K. Naito, "Controllability of semilinear control systems dominated by the linear part", SIAM J. Control Optim, 25(3), pp.715~722 (1987)
  10. H. Tanabe, "Equations of Evolution" (1979), Pitman
  11. H. Triebel, "Interpolation Theory, Function Spaces" (1978), Differential Operators

관련 논문AI추천

이 간행물의 다른 논문 (12건)